# SDR CALA2009121600715

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 36,554 hours, 5,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXTERNAL LIGHT BY AT L4 DOOR IS INOPERATIVE.  REMOVED AND REPLACED LAMP AND LAMP HOLDER OPS CHECK GOOD, IAW AMM 33-51-06.
